MathSciNet Relay Station
MathSciNet bibliographic data
MR2891732 32S65 (14P15 32C07 32S25 32V40)
Lebl, Jiří Algebraic Levi-flat hypervarieties in complex projective space. J. Geom. Anal. 22 (2012), no. 2, 410–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement